Linear algebraic groups in infinite dimensions

L. A. Harris, W. Kaup

Research output: Contribution to journalArticlepeer-review

44 Scopus citations
Original languageEnglish
Pages (from-to)666-674
Number of pages9
JournalIllinois Journal of Mathematics
Volume21
Issue number3
DOIs
StatePublished - Sep 1977

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Linear algebraic groups in infinite dimensions'. Together they form a unique fingerprint.

Cite this